The aim of this note is to point out a two non-zero critical points theorem for differentiable functionals and, as an application, to obtain existence results of two positive solutions for elliptic Dirichlet problems by requiring, in particular, a suitable condition on the nonlinearity which is more general than the sublinearity at zero.
Cite this article
Gabriele Bonanno, Giuseppina D'Aguì, Two Non-Zero Solutions for Elliptic Dirichlet Problems. Z. Anal. Anwend. 35 (2016), no. 4, pp. 449–464DOI 10.4171/ZAA/1573